# SDR RAIA2010041500001

- Difficulty date: April 15, 2010
- Submitted: April 25, 2010
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 25,926 hours, 24,441 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT OF PIT, THE CREW REPORTED RECEIVING A LG AIR/GND FAIL MESSAGE ON THE EICAS AND THAT THE GEAR WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE RT FWD MAIN GEAR AIR/GND PROXIMITY SWITCH TARGET.  SUBSEQUENT GEAR EXTENSION AND RETRACTION CHECK PROVED A GOOD FIX AT THAT TIME.
